Hard lump immediately after dermal filler?

I had an injection of 0.2ml HA dermal filler two months ago in my cheek. On injection, the area immediately swelled up and went hard, much more so than the filler than was injected. What could it be? My practitioner said they had not seen this before. The redness has subsided (turned to little freckles) but the hardness remains. Haematoma?

Doctor Answers 1

Lump after dermafiller

Hi and thanks for your question.It is difficult to give you the best answer without assessment of your face.

Hematoma is just a collection of blood which usually does not last 2 month.if it is not painful or tender it should not be infection.if it is hard and non tender most probably is a nodule .i would suggest to inject some hylorinadase to dissolve it.


Toronto Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.